# SDR SWAA2022112273718

- Difficulty date: November 19, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N8812Q
- Make and model: Boeing 737-8
- Aircraft serial: 42662
- Aircraft time: 5,054 hours, 2,770 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT COVER MISSING ROW 13 FO SIDE.   INSTALLED MISSING LENS REF. SIP.
